# SDR ASAA2021092136020

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 28,023 hours, 8,964 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 008643
- Condition: Inoperative
- Location: Ee Rack, E5
- Part time: 24,982 hours, 8,059 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG DISPLAYED ON FO SIDE. GROUNDED - YES. REF B737-900ER AMM 34-61-02. COULD NOT DUPLICATE. OPENED AND TAGGED (1) C/B. REMOVED AND REPLACED #2 FMC. RESET (1) C/B. OPS TEST NORMAL.
